Title: An application in stochastics of the Laguerre-type polynomials
Authors: Schoutens, Wim # ×
Issue Date: 2001
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:133 issue:1-2 pages:593-600
Abstract: We explain how an inner product derived from a perturbation of a weight function by the addition of a delta distribution is used in the orthogonalization procedure of a sequence of martingales related to a Levy process. The orthogonalization is done by isometry. The resulting set of pairwise strongly orthogonal martingales involved are used as integrators in the so-called (extended) chaotic representation property. As example, we analyse a Levy process which is a combination of Brownian motion and the Gamma process and encounter the Laguerre-type polynomials introduced by Littlejohn. (C) 2001 Elsevier Science B.V. All rights reserved.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science